Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 5, Pages 1042–1053 (Mi izv1747)  

This article is cited in 1 scientific paper (total in 1 paper)

The Artin effect in elliptic curves. I

O. N. Vvedenskii


Abstract: In this paper we give criteria for the occurrence of an infinite group $ш_p=\ker(ш\stackrel p\rightarrowш)$ for an elliptic curve with nonzero Hasse invariant defined over a quasi-global field of characteristic $p\geqslant7$ which is sufficiently large with respect to the curve.
Bibliography: 21 titles.

Full text: PDF file (1094 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:2, 277–288

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G25, 14K07; Secondary 12A65, 14K15, 14L15
Received: 27.03.1979

Citation: O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979), 1042–1053; Math. USSR-Izv., 15:2 (1980), 277–288

Citation in format AMSBIB
\Bibitem{Vve79}
\by O.~N.~Vvedenskii
\paper The Artin effect in elliptic curves.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 5
\pages 1042--1053
\mathnet{http://mi.mathnet.ru/izv1747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=552551}
\zmath{https://zbmath.org/?q=an:0443.14020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980IzMat..15..277V}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 2
\pages 277--288
\crossref{https://doi.org/10.1070/IM1980v015n02ABEH001505}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LD11600004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1747
  • http://mi.mathnet.ru/eng/izv/v43/i5/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “The Artin effect in Abelian varieties. II”, Math. USSR-Izv., 18:1 (1982), 19–40  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:60
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021